# SDR ABXA2023051090

- Difficulty date: January 18, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,033 hours, 27,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Antenna
- Part number: 232669701101
- Condition: Mislocated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, MAINTENANCE WAS REQUIRED TO INSTALL AN ELT ANTENNA (STC# ST02929AT) PER EMTEQ DRAWING 2-32669-701. MAINTENANCE HAS INSTALLED THE ELT ANTENNA DOUBLER IN THE STA 1503 IN LIEU 1506. ENGINEERING WAS CONTACTED FOR FURTHER EVALUATION. INSTALLATION ACCOMPLISHED PER ABX-REA-2560-64899-01. VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR.
